Alert archive / North Dakota / Red Flag Warnings in 2008
Red Flag Warning 36, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Oct 3, 2008, 3:24 AM MDT for 9 counties in North Dakota. It took effect at Oct 3, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2008, 3:24 AM MDT (09:24 UTC)
- In effect from
- Oct 3, 2008, 12:00 PM MDT
- Expired
- Oct 3, 2008, 7:32 PM MDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 178 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2702 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KBIS 030924 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 424 AM CDT FRI OCT 3 2008 ...RED FLAG WARNING THIS AFTERNOON AND EVENING FOR WESTERN NORTH DAKOTA SOUTH OF THE MISSOURI RIVER FOR STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRY VEGETATION... .DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES AND HIGH PRESSURE OVER CENTRAL CANADA AND THE GREAT LAKES TODAY WILL RESULT IN SOUTHEAST WINDS OF 20 TO 30 MPH OVER SOUTHWESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING. MINIMUM HUMIDITIES OF 20 TO 25 PERCENT WILL COINCIDE WITH THE STRONG WINDS. THE COMBINATION OF THE STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE CRITICAL FIRE WEATHER BEHAVIOR THIS AFTERNOON AND EVENING...THUS A RED FLAG WARNING HAS BEEN ISSUED. NDZ001-009-031030- /O.CAN.KBIS.FW.A.0016.081003T1800Z-081004T0200Z/ DIVIDE-WILLIAMS- 424 AM CDT FRI OCT 3 2008 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FIRE WEATHER WATCH. MINIMUM RELATIVE HUMIDITIES OF 25 TO 30 PERCENT WITH SOUTHEAST WINDS OF 15 TO 20 MPH IN NORTHWESTERN NORTH DAKOTA THIS AFTERNOON WILL NOT MEET RED FLAG CRITERIA. $$ NDZ017-018-031>033-040-041-043-044-031730- /O.UPG.KBIS.FW.A.0016.081003T1800Z-081004T0200Z/ /O.NEW.KBIS.FW.W.0036.081003T1800Z-081004T0200Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- 424 AM CDT FRI OCT 3 2008 /324 AM MDT FRI OCT 3 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRY VEGETATION... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES AND HIGH PRESSURE OVER CENTRAL CANADA AND THE GREAT LAKES TODAY WILL RESULT IN SOUTHEAST WINDS OF 20 TO 30 MPH OVER SOUTHWESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING. MINIMUM HUMIDITIES OF 20 TO 25 PERCENT WILL COINCIDE WITH THE STRONG WINDS. THE COMBINATION OF THE STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE CRITICAL FIRE WEATHER BEHAVIOR THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JV
2 follow-up statements
000 WWUS83 KBIS 032003 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 303 PM CDT FRI OCT 3 2008 ...RED FLAG WARNING THIS AFTERNOON AND EVENING FOR WESTERN NORTH DAKOTA SOUTH OF THE MISSOURI RIVER FOR STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRY VEGETATION... .DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES AND HIGH PRESSURE OVER CENTRAL CANADA AND THE GREAT LAKES TODAY WILL RESULT IN SOUTHEAST WINDS OF 20 TO 30 MPH OVER SOUTHWESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING. MINIMUM HUMIDITIES OF 20 TO 25 PERCENT WILL COINCIDE WITH THE STRONG WINDS. THE COMBINATION OF THE STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE CRITICAL FIRE WEATHER BEHAVIOR THIS AFTERNOON AND EVENING...THUS A RED FLAG WARNING HAS BEEN ISSUED. NDZ017-018-031>033-040-041-043-044-040200- /O.CON.KBIS.FW.W.0036.000000T0000Z-081004T0200Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- 303 PM CDT FRI OCT 3 2008 /203 PM MDT FRI OCT 3 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES AND HIGH PRESSURE OVER CENTRAL CANADA AND THE GREAT LAKES TODAY WILL RESULT IN SOUTHEAST WINDS OF 20 TO 30 MPH OVER SOUTHWESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING. MINIMUM HUMIDITIES OF 20 TO 25 PERCENT WILL COINCIDE WITH THE STRONG WINDS. THE COMBINATION OF THE STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE CRITICAL FIRE WEATHER BEHAVIOR THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS83 KBIS 040132 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 832 PM CDT FRI OCT 3 2008 ...RED FLAG CONDITIONS HAVE ENDED ACROSS THE SOUTHWEST... .THE EXTREME FIRE CONDITIONS HAVE ENDED ACROSS SOUTHWEST NORTH DAKOTA AS WINDS HAVE DIMINISHED AND RELATIVE HUMIDITIES HAVE RISEN. THE RED FLAG WARNING HAS BEEN CANCELLED. NDZ017-018-031>033-040-041-043-044-040245- /O.CAN.KBIS.FW.W.0036.000000T0000Z-081004T0200Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- 832 PM CDT FRI OCT 3 2008 /732 PM MDT FRI OCT 3 2008/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. THE EXTREME FIRE CONDITIONS HAVE ENDED ACROSS SOUTHWEST NORTH DAKOTA AS WINDS HAVE DIMINISHED AND RELATIVE HUMIDITIES HAVE RISEN. THE RED FLAG WARNING HAS BEEN CANCELLED. $$ WAA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Oct 3, 2:59 AM MDT, 25 minutes earlier.
Area forecast discussion, Oct 3, 2:59 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 359 AM CDT FRI OCT 3 2008 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT... MAIN CONCERNS THIS FORECAST PACKAGE INCLUDE INCREASING WINDS TODAY THROUGH THE WEEKEND AND THE IMPACT ON FIRE WEATHER. THEN FOCUS SWITCHES TO CHANCES OF SHOWERS AND POSSIBLE THUNDERSTORMS BEGINNING SATURDAY NIGHT. A STRONG UPPER LEVEL RIDGE WILL MAINTAIN ITS POSITION TODAY ACROSS CENTRAL NORTH AMERICA...THEN THE LARGE AND STRONG UPPER LOW WHICH IS OFF THE WEST COAST OF NORTH AMERICA TODAY BEGINS ITS SLOW MOVEMENT EASTWARD AND SHIFTS THE UPPER RIDGE EASTWARD ON SATURDAY. THIS WILL ALLOW UPPER LEVEL VORT ENERGY TO ADVECT INTO THE NORTHERN PLAINS BEGINNING SATURDAY NIGHT. BY MONDAY MORNING THE MODELS INDICATE THE UPPER LOW MAY CUT OFF OVER THE CENTRAL US PLAINS. THIS WILL ALLOW A SURFACE LOW TO DEVELOP AND INTENSIFY OVER THE PLAINS SATURDAY AND SUNDAY AND BRING PLENTY OF LOW AND MID LEVEL MOISTURE TO NORTH DAKOTA. MEANWHILE AT THE SURFACE...A LARGE HIGH PRESSURE SYSTEM CENTERED OVER NORTHERN MANITOBA EXTENDED INTO NORTH DAKOTA AND MINNESOTA THIS MORNING. BROAD LOW PRESSURE IN THE LEE OF THE ROCKIES CONTINUED TO DEVELOP...AND THE SURFACE PRESSURE GRADIENT IS FORECAST TO INCREASE TODAY WHICH WILL BRING SOUTHEAST WINDS TO THE STATE - THE STRONGEST OVER SOUTHWESTERN NORTH DAKOTA. EXPECTING GUSTY WINDS OF AROUND 25 MPH IN THE SOUTHWEST THIS AFTERNOON. H850 WINDS ARE PROGGED TO BE 25 TO 30 KNOTS THIS AFTERNOON AS WELL. TONIGHT THROUGH SATURDAY THE SURFACE HIGH MAINTAINS ITSELF OVER EASTERN CANADA AND THE GREAT LAKES WHILE LOW PRESSURE IN THE LEE OF THE ROCKIES DEEPENS...CREATING A STRONGER PRESSURE GRADIENT. H850 WINDS OF 30 TO 45 KNOTS ARE EXPECTED TO DEVELOP TONIGHT THROUGH SUNDAY...WITH THE NAM SHOWING SOME 50 KNOT H850 SOUTHEAST WINDS SATURDAY NIGHT AND SUNDAY. A WIND ADVISORY MAY BE NEEDED FOR SATURDAY...PERHAPS OVER SOUTHWESTERN AND SOUTH CENTRAL NORTH DAKOTA HAVING THE HIGHEST WINDS OF 30 MPH SUSTAINED WINDS WITH GUSTS TO AROUND 40 MPH POSSIBLE. SEE FIRE WEATHER SECTION REGARDING STRONG WINDS. .LONG TERM...MONDAY THROUGH THURSDAY NIGHT... MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE SYSTEM INFLUENCING THE NORTHERN PLAINS IN THE EARLY PORTIONS OF THE EXTENDED PERIOD...AT LEAST FOR THIS RUN. WILL UTILIZE A GFS/ECMWF BLEND BUT MAINTAIN SOME PERSISTENCE TO ACCOUNT FOR A LESS THAN SOLID CONFIDENCE IN THEIR CURRENT SOLUTION. WILL START THINGS OUT WITH A WET MONDAY AS ALL MEDIUM RANGE GUIDANCE POINTS TO A GOOD CHANCE OF RAIN ACROSS THE EASTERN HALF OF OUR CWA. MODELS INDICATE THE WEST CLEARING OUT DURING THE DAY...BUT AT LEAST THE MORNING SHOULD BE CLOUDY WITH A CHANCE OF RAIN. ENOUGH INSTABILITY ALOFT TO MENTION SOME ISOLATED THUNDER ACROSS THE FAR SOUTHEAST DURING THE DAY. LOWERED TEMPERATURES A BIT AS WELL TO ACCOUNT FOR THE SOLID CLOUD COVER AND PRECIPITATION. LOOKS LIKE THE WEST SHOULD CLEAR OUT MONDAY NIGHT. NOT AS CERTAIN ABOUT THE EASTERN HALF OF THE CWA. LATEST ECMWF IS QUICKER THAN THE GFS IN CLEARING THINGS OUT ACROSS CENTRAL NORTH DAKOTA DUE TO A STRONGER NORTHERN STREAM FLOW HELPING TO PUSH THE SYSTEM EAST. THIS SOLUTION IS FASTER THAN ITS 12Z RUN FROM THURSDAY. THE GFS IS ALSO A BIT FASTER THAN ITS 12Z RUN FROM THURSDAY AS WELL. STRONG RIDGING STILL REMAINS OFF TO THE EAST SO AM RELUCTANT TO BUY INTO THE QUICKER SOLUTION COMPLETELY. WILL COMPROMISE...WITH A SOLUTION QUICKER THAN OUR PREVIOUS FORECAST...BUT NOT AS QUICK AS THE LATEST MODELS INDICATE. TUESDAY AND TUESDAY NIGHT...COMPROMISE SOLUTION BETWEEN PERSISTENCE AND MODEL GUIDANCE WILL RESULT IN NO POPS OVER THE WEST AND SLIGHT CHANCE POPS IN THE EAST. IF NEXT MODEL RUNS MAINTAIN THEIR CONSISTENCY...WE MAY BE ABLE TO REMOVE POPS IN THE EAST EVEN SOONER. FOR NOW THOUGH WILL KEEP A MENTION OF POPS OVER THE EAST. LATE IN THE EXTENDED PERIOD...ZONAL FLOW WEDNESDAY INTO THURSDAY BECOMES MORE SOUTHWEST THURSDAY INTO FRIDAY AS UPPER FLOW BEGINS TO BUCKLE. MODELS DIFFER ON WHERE UPPER TROUGHING WILL TAKE PLACE WITH THE ECMWF FARTHER WEST THAN THE GFS...BUT LOOKS LIKE EITHER SOLUTION WOULD LEAD TO AT LEAST A MENTION OF PRECIP...THEREFORE DID INTRODUCE SOME SLIGHT CHANCE POPS FOR THE DAY 8 PERIOD. && .AVIATION... SURFACE HIGH PRESSURE FROM THE HUDSON BAY REGION...INTO MINNESOTA WILL MOVE SLOWLY EAST TODAY. THIS WILL RESULT IN A SOUTHEAST FLOW DEVELOPING OVER THE ENTIRE CWA. AS LOW PRESSURE DEVELOPS IN THE LEE OF THE NORTHERN ROCKIES...WINDS ACROSS THE WEST WILL BECOME BREEZY THIS AFTERNOON...WITH WINDS OF 20 TO 30 MPH POSSIBLE OVER THE SOUTHWEST. WINDS WILL BE LIGHTER AS YOU MOVE EAST. SHOULD BE ANOTHER VFR DAY WITH LITTLE IN THE WAY OF SKY COVER INITIALLY. WILL LIKELY SEE INCREASING MID AND HIGH LEVEL CLOUDINESS IN THE WEST. TONIGHT THE MODELS ARE INDICATING INCREASING LOW LEVEL MOISTURE IN THE WEST. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF SOME LOWER STRATUS. && .FIRE WEATHER... DECIDED TO ISSUE A RED FLAG WARNING FOR TODAY TO REPLACE THE FIRE WEATHER WATCH...BUT DID NOT INCLUDE DIVIDE AND WILLIAMS COUNTIES. THINKING HIGHEST WINDS TODAY WILL BE SOUTH AND WEST OF THE MISSOURI RIVER. MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT IN THE FAR WESTERN COUNTIES SOUTH OF THE MISSOURI...WITH 25 TO 30 PERCENT FROM DUNN AND STARK COUNTIES AND SOUTH. SATURDAY IS PROBLEMATIC REGARDING FIRE WEATHER. WHILE SURFACE WINDS ARE EXPECTED TO BE SOUTHEAST AT 25 TO 30 MPH WITH GUSTS TO 40 MPH OVER MUCH OF WESTERN AND CENTRAL NORTH DAKOTA...THERE WILL BE INCREASING LOW LEVEL MOISTURE AS WELL RESULTING IN MINIMUM RELATIVE HUMIDITIES AROUND 35 TO 45 PERCENT. SINCE PERCENT GREEN VALUES ARE SO LOW AT ZERO TO 10 PERCENT FOR THE WESTERN QUARTER OF THE STATE...AND RANGELAND FIRE DANGER VALUES AGAIN IN THE VERY HIGH OR EXTREME FOR SATURDAY...WILL BE CONTEMPLATING ANOTHER RED FLAG ISSUANCE FOR SATURDAY FOR SOUTHWESTERN ND - PERHAPS EXTENDING NORTHWARD TO DIVIDE AND WILLIAMS COUNTIES. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ017-018-031>033-040-041-043- 044. && JV/TWH
Hazardous weather outlook, Oct 2, 3:51 AM MDT, 23 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 451 AM CDT THU OCT 2 2008 NDZ001-009-017-018-031>033-040-041-043-044-031000- DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 451 AM CDT THU OCT 2 2008 /351 AM MDT THU OCT 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A DEVELOPING LOW PRESSURE OVER EASTERN MONTANA ON FRIDAY WILL RESULT IN INCREASING SOUTHEAST WINDS OF 25 TO 35 MPH OVER WESTERN NORTH DAKOTA. MINIMUM HUMIDITIES OF 20 TO 25 PERCENT WILL COINCIDE WITH THE STRONG WINDS. THE COMBINATION OF THE STRONG WINDS AND LOW RELATIVE HUMIDITY WILL POTENTIALLY CREATE CRITICAL FIRE WEATHER BEHAVIOR FRIDAY AFTERNOON AND EVENING...THUS A FIRE WEATHER WATCH HAS BEEN ISSUED. WINDS WILL BE STRONG AGAIN ON SATURDAY...BUT ANTICIPATING HIGHER HUMIDITIES WHICH SHOULD NEGATE ANY CRITICAL FIRE WEATHER BEHAVIOR. HOWEVER WILL NEED TO MONITOR FOR ANY CHANGES. A WIND ADVISORY MAY BE NEEDED OVER WESTERN NORTH DAKOTA SATURDAY WITH SOUTHEAST WINDS OF 25 TO 40 MPH EXPECTED. CURRENT DATA SUGGESTS SUSTAINED WINDS MAY BE UP AT AROUND 30 MPH OVER PORTIONS OF THE WEST...HIGH ENOUGH FOR A WIND ADVISORY EVENT. WILL CONTINUE TO MONITOR THE LATEST DATA. A COOLER AND WETTER WEATHER PATTERN WILL DEVELOP SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-031000- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 451 AM CDT THU OCT 2 2008 /351 AM MDT THU OCT 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SURFACE PRESSURE GRADIENT WILL STRENGTHEN SATURDAY WITH SOUTHEASTERLY WINDS INCREASING TO 25 TO 40 MPH DURING THE DAY. A WIND ADVISORY MAY BE NEEDED SATURDAY ESPECIALLY OVER SOUTH CENTRAL NORTH DAKOTA. CURRENT DATA SUGGESTS SUSTAINED WINDS MAY BE UP AT AROUND 30 MPH...HIGH ENOUGH FOR A WIND ADVISORY EVENT. TOO EARLY FOR ANY HEADLINES NOW BUT SOMETHING FOR FUTURE SHIFTS TO WATCH. A COOLER AND WETTER WEATHER PATTERN WILL DEVELOP SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
Nearby
Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.